# SDR CA141208013

- Difficulty date: November 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft time: 731 hours
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 09762P00003
- Condition: Failed
- Location: Rudder
- Part time: 314 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER GUST LOCK ACTUATOR FAILED AND REMAINED IN THE ENGAGED POSITION WHEN THE GUST LOCK SYSTEM WAS DISENGAGED. NO INDICATIONS IN THE COCKPIT THAT THE RUDDER WAS STILL LOCKED. UPON ROTATION AFTER THE TAKEOFF ROLL AN IMMEDIATE RIGHT BANK OCCURRED REQUIRING SIGNIFICANT LEFT BANK AND FULL LEFT RUDDER PEDDLE DEFLECTION TO MAINTAIN CONTROL OF THE AIRCRAFT.
